MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER
Model Number ADVIA CENTAUR XP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of united states (ous) customer contacted a siemens customer care center (ccc) and reported that an elevated alpha-fetoprotein (afp) result was obtained on a patient sample on an advia centaur xp analyzer.Quality control was acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse, checked and found that the tubing was a little cracked and leaked at the connecting position to aspiration probe 1.The cse replaced the tubing.The cause of the event is unknown.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that an elevated alpha-fetoprotein (afp) result was obtained on a patient sample on an advia centaur xp analyzer.The initial result was not reported to the physician(s).The sample was repeated on an alternate advia centaur xp analyzer.The repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to falsely elevated afp result.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00211 on 14-aug-2025.Additional information (26-aug-2025): in addition to the service activities mentioned in the initial report, the customer service engineer (cse) ran quality control (qc), which recovered acceptably.Siemens further evaluated the event and concluded that the improper aspiration by the aspiration probe 1 potentially contributed to the elevated alpha-fetoprotein (afp) result.The investigation findings and investigation conclusions code in section h6 were updated to reflect the additional information.The instrument is performing according to specifications.No product problem identified.

Brand Name
ADVIA CENTAUR XP ANALYZER
Common Device Name
ADVIA CENTAUR XP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
registration number: 8020888
chapel lane, swords, co.
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22806895
Report Number2432235-2025-00211
Device Sequence Number15403358
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP ANALYZER
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown